# SDR GTIA040240

- Difficulty date: March 27, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 709 - FOUND FORWARD GALLEY FLASHLIGHT FELL OUT OF ITS HOLDER.  RESECURED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT ASSEMBLY.  NO FURTHER DEFECTS NOTED.  (M)
